# SDR A6WA201644180

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 29,819 hours, 28,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  ADJUSTED ROLLER ON AFT DOOR FRAME AS REQUIRED.  PERFORMED OPS CHECK OF PASSENGER DOORIAW AMM 52-11-00.  NO DEFECTS NOTED.
